İHALE DÜNYASI

Özellikler Hakkımızda Hastane Rehberi İhale Rehberi İlaç Rehberi İletişim
Özellikler Hakkımızda Hastane Rehberi İhale Rehberi İlaç Rehberi İletişim
Ürün Bilgileri
Etken Madde:
(in each caplet) Diphenhydramine hydrochloride 25 mg Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)* *nonsteroidal anti-inflammatory drug
Endikasyonlar

Uses for relief of occasional sleeplessness when associated with minor aches and pains help you fall asleep and stay asleep

Kullanım Şekli ve Dozu

Directions do not take more than directed drink a full glass of water with each dose adults and children 12 years and over: take 2 tablets at bedtime do not take more than 2 tablets in 24 hours if taken with food, this product may take longer to work

Uyarılar ve Önlemler

Allergy alert: Naproxen sodium may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives facial swelling asthma (wheezing) shock skin reddening rash blisters If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older have had stomach ulcers or bleeding problems take a blood thinning (anticoagulant) or steroid drug have 3 or more alcoholic drinks every day while using this product take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others) take more or for a longer time than directed Heart attack and stroke warning: NSAIDs, except aspirin, increase the risk of heart attack, heart failure, and stroke. These can be fatal. The risk is higher if you use more than directed or for longer than directed